MathSciNet Relay Station
MathSciNet bibliographic data
MR2502995 35K55 (35B10 35Q51)
Khani, F.; Hamedi-Nezhad, S.; Darvishi, M. T.; Ryu, Sang-Wan New solitary wave and periodic solutions of the foam drainage equation using the Exp-function method. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1904–1911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement